# SDR AALA202410152342

- Difficulty date: August 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,039 hours, 28,929 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK -Y765 LOCATED BETWEEN FR 21 AND FR 23 IN FORWARD GALLEY AREA. REPLACED SEAT TRACK PER SRM 51-42-11-801.
